U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

Why some cancer patients on chemo keep their hair while others lose it?

1 doctor answer1 doctor weighed in
Dr. Devon Webster
Medical Oncology 23 years experience
The drug.: Some chemotherapy drugs cause hair loss, and others don't. That's the short and simple answer!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 32-year-old member asked:

Do cancer patients lose their hair from the chemo or the actual cancer? Also is it just women that lose their hair or men too?

1 doctor answer1 doctor weighed in
Dr. Hushang Haghighat
Specializes in Pediatric Hematology and Oncology
Chemotherapy: Hair loss is side effect of chemotherapy that happened in both man and woman

Related questions

A 30-year-old member asked:
1 doctor answer4 doctors weighed in
A 25-year-old member asked:
3 doctor answers9 doctors weighed in
A 44-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated May 29, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.